DOI 10.1097/00000441-197801000-00009
Adult respiratory distress syndrome following mammary augmentation.
Аннотация
Sudden death after subcutaneous injection of silicone has been described. However, there are no cases in the literature of clinically diagnosed noncardiogenic pulmonary edema. In the patient reported here, progressive hypoxemia and diffuse pulmonary infiltrates occurred following intramammary injection of a material presumed to be silicone. The presence of birefringent particles in the alveolar macrophages implies entrance of this material into the vascular compartment, its embolization to the lung and migration across the damaged alveolar-capillary membrane. Large volume subcutaneous injections of silicone should be added to the differential diagnosis of the etiology of the adult respiratory distress syndrome.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.